# SDR ASAA2022110140564

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 51,821 hours, 15,357 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR PAINTS/ DEPICTS FALSE WEATHER RETURNS, SHOWS WEATHER WHERE NONE EXISTS AT APPROXIMATELY EIGHTY MILES (80NM) RANGE, LEFT AND RIGHT OF THE NOSE IN BOTH WX MODE AND WX + T MODE. GROUNDED - YES. PERFORMED WEATHER RADAR OPS TEST REF B737-800 AMM 34-43-00-710-802-001 NO DEFECTS NOTED NO 30 DAY HISTORY.
